# SDR HEEA0014570

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- Engine: Pwa PT6A41
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310092205
- Condition: Faulty
- Location: Engine Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE POPPING AT HIGH TORQUE.
